# SDR ASAA2023072044137

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N968AK
- Make and model: Boeing 737-9
- Aircraft serial: 67420
- Aircraft time: 461 hours, 152 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT BATTERY CIRCUIT BREAKER POPPED. GROUNDED - YES. REF. AMM 20-60-01: ACCOMPLISHED INSPECTION AND SUBSEQUENT RESET OF P6-4 E15 (C134) CB OBSERVING NO DEFECTS. CONFIRMED CORRECT INDICATION RESTORED TO P5-13 DISPLAY W/ NO FAILURES SET. REF. AMM 24-21-53, WDM 24-33-13-1 AND 24-33-11-2. CONFIRMED DFDAU SECURE IN RACK. NO HISTORY PAST 30 DAYS. ETOPS GROUND VERIFICATION SUCCESSFUL, SEAMC ARNIE NOTIFIED.
